LMI relaxation to Riccati equations in structured ℋ<inf>2</inf> control
- Publication Type:
- Journal Article
- International Journal of Control, 2007, 80 (4), pp. 527 - 539
- Issue Date:
In this paper we discuss structured [image omitted] control methods for large-scale interconnected systems. Based on a relaxation of Riccati equations, we derive some linear matrix inequality (LMI) conditions for sub-optimal controllers in which information structure can be imposed. In particular, we derive controllers by solving low-dimensional LMIs, which are decentralized except for the sharing information between neighbours, as determined by the plant interconnection; also we optimize a performance bound for each of the derived controllers.
Please use this identifier to cite or link to this item: